Optimal control for continuous supply network models


Kirchner, Claus ; Herty, Michael ; Göttlich, Simone


DOI: https://doi.org/10.3934/nhm.2006.1.675
URL: https://www.researchgate.net/publication/220519879...
Additional URL: https://pdfs.semanticscholar.org/cb45/de7f0765530f...
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 1
Issue number: 4
Page range: 675-688
Place of publication: Springfield, MO
Publishing house: AIMS
ISSN: 1556-1801 , 1556-181X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Kirchner, Claus ; Herty, Michael ; Göttlich, Simone ORCID: 0000-0002-8512-4525 (2006) Optimal control for continuous supply network models. Networks and Heterogeneous Media : NHM Springfield, MO 1 4 675-688 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item